# SDR SWIA2023050100016

- Difficulty date: March 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE. FLOOR BEAM OUTBOARD CLIP AT FS 484.0 IS CRACKED.     (C-CHECK RO 4/26/2023)    REMOVED AND REPLACED LEFT SIDE FLOOR BEAM OUTBOARD CLIP AT FS484.0. REF. REO 601R-53-41-059 REV. -C DATED 2020-03-11.COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**)
